I am only 26, I have lost my libido since I used Accutane?
I have lost my libido since I used Accutane (Istretonoin) to cure my acne. It has been more than 5 years now since I took a 4 month course of isotretonoin. I still get some sexual feelings but they are forceful and seems like there is not much connection between my brain and penis as I don’t get a complete arousal and my erections are soft and I lose them within few seconds. I did penile doppler test as well and physically everything seemed to be alright. I eat healthy, exercise regularly, don’t smoke nor drink even my fertily is fine as I got my girlfriend pregnant the first time we had sex but I didn’t enjoy much as I was not fully aroused sexually and was trying to force myself to feel it. I have morning woods a few times a week maybe twice but that too soft erections before I used to have hard erections every morning when I woke up. For the last 5 years I never had those kind of erections which I used to have during my teenage days. I am just 26 years old now. Please doctor I need your help, as I told you physically I am fine but the problem is I don’t get sexually aroused much naturally and have soft erections. What should I do to get complete sexual arousal if I see something sexual or while getting intimate with my partner and get hard erections? What supplements (medical or herbal) or treatment should I use to cure and solve my problem? I think a urologist or a neurologist can answer my question properly.
Decreased libido and absent orgasm are side effects of accutane long term use..
I recommend seeing your dermatologist for changing or lowering the drug type or dose.
Lowering stress and trying to get relaxed and meditate can help your orgasm abd libido a bit..
Usually acne drugs should by stopped by your age as it disappears …when you stop it ..you will get your libido back gradually.
These are very rare side
In my opinion you need to check you testosterone level
Also this may be caused by depression or stress
Avoid alcohol and stress
Do regular exercise
long term accutane usage leads to loss of libido.
You should stop the drug as soon as possible after consulting your doctor.
De-stressing yourself with yoga and meditation will help.
take healthy fruits and protein supplements.
ACCUTANE CAN CAUSE LOW LIBIDO BUT THERE ARE NO RESEARCH PAPERS MENTIONING IT.
STRESS,ANXIETY ,CALCIUM AND VITAMIN DEFICINECY ALSO SHOULD BE CONSIDERED
yes,accutane use is causing you low libido.
talk to your doctor and reduce the dose or stop it if its possible.
after this,you can regain your libido.